Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ryliphoenix

question for those of you who broke out in hives!

Recommended Posts

i started getting small patches of hives on my arms when i was taking solodyn, so they switched me to another one-- no help, then after stopping the medicine the hives stopped. for a few weeks more small minor breakouts, then now a few months later the hives have come back worse than ever. i have them all over my body and my lips were swollen. i saw my family doc and she put me on some antihistamines which seemed to stop the hives but then the lip swelling came.

has anyone still been experiencing hive breakouts after stopping the antibiotics?? that is the only thing new i've had in my system that i can imagine would break me out, but since i stopped the med.'s, could it still be in my system, or have triggered something that now i break out in hives?? any help is appreciated!!

Share this post


Link to post
Share on other sites

Hmmm I don't know. You could be having some kind of residual effect from the Solodyn although I'm not sure how that could be. I went through a period when I was 15 where i would break out in hives all over my body, and my lips would swell. And it would happen very randomly for no apparent reason. It lasted about a year. I just had to keep benadryl with me at all times. The doctors never figured out what was going on. They were about to start doing massive allergy testing when it just stopped happening one day. Seems like you are having some kind of allergic reaction to something. I'm sorry! I've been there and it's awful.

By the way I just stopped Solodyn. It made me very sick. Yesterday was my last dose and I'm still having trouble breathing. I wish I had never taken that drug, although I know minocycline works well for a lot of people.

Share this post


Link to post
Share on other sites

Hi there. Either you're having an allergic reaction to something in your environment right now, or you have this histamine response of hives to stress. Some people DO get hives when they are stressed. :(

People can develop allergies suddenly without any indicating cause; it may be that the body becomes sensitized to repeated exposures of something. Try slowly eliminating things from your routine. First thing: whatever you apply to your arms or wherever the hives happened. Next thing: laundry detergent. You may need to switch to a different brand. Just keep eliminating things...or you can go to an allergist and figure out there what exactly you're allergic to.

Good luck! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×